# SDR AALA201904109011

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 15,015 hours, 7,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR EMERGENCY CYLINDER PRESSURE LOW. MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE PER AMM 12-00-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
